Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sciatica, treatment with chiropractor, pain started again, BP increased, taking BP medicines. Is sciatica and high BP linked?

Yes. I was diagnosed with Sciatica in about 2006. After treatment with a Chiropractor the Sciatica was dormant since about 2007. Early this year the pain has come back significantly. Also my Blood Pressure has increased quite a bit even with BP meds (I am on BP medications ). Is there a link between Sciatica and an increase in BP? Thanks....
Asked On : Tue, 15 May 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
There is no link between sciatica and high blood pressure as such. If you have been taking any pain killers for the sciatica, they can sometimes impair the effects of the medications used to treat high blood pressure. We should also be looking at issues like dietary habits, exercise and sleeping pattern. You may need a different set of medications along with vigorous lifestyle changes.
I hope I have addressed your concerns.
Answered: Tue, 15 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor